# SDR UIEA2013011500013

- Difficulty date: January 15, 2013
- Submitted: January 15, 2013
- Operation: Air carrier
- Aircraft: N419MC
- Make and model: Boeing 747-48EF
- Aircraft serial: 28367
- Aircraft time: 73,803 hours, 12,534 cycles
- System (JASC): 3120 · Independent Instruments
- Part: Clock
- Part number: 60B00303107
- Part serial: 2235
- Condition: Inoperative
- Location: Cockpit
- Part time: 55,116 hours, 8,807 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON DESCENT, A BURNED ELECTRICAL ODOR ASSOCIATED WITH AN IDS DU STATUS MESSAGE WAS NOTICED ON THE FLIGHT DECK.  UNABLE TO BRING UP LOWER EICAS DURING THAT TIME, ODOR CEASED WHEN MESSAGE EXTINGUISHED.  FOUND CAPTAIN'S DIGITAL CLOCK INOPERATIVE.  THE E7/CHR LETTERS BURNED OUT. THE CLOCK WAS REPLACED IAW AMM 31-25-01/401. OPS WAS NORMAL IAW AMM 31-25-00/501.  NO FURTHER ODOR WAS NOTICED.
